# SDR SWAA2020072197423

- Difficulty date: July 1, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 47,699 hours, 28,384 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A6516
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT R1 SERVICE DOOR STRUCTURE LOWER BEAM PN 141A6536-14 AT THE I/B FASTENER ADJACENT RADIUS / REMOVED AND REPLACED BEAM PN 141A6536-14 AT R1 SERVICE DOOR STRUCTURE LOWER AREA PER REF. B737 DWG. 141A6516 AND 141A6535; NEW BEAM INSTALLED PN 141A6536U20; B737 SRM 51-40-02-0G-0
